Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having upper back pain. On valium. Taken hydrocodone. Had displaced shoulder with slight fracture. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 822 Questions
hi - I am on valium for upper back pain on the left side. It happened after swimming last week. The valium 5 mg at night is not helping. I have even taken hydrocodone . 5 mg & is is not helping. I have a high tolerance for pain meds. Why?? I hope to see my chiropractor tomorrow

Thank you.
Posted Sat, 6 Jul 2013 in General Health
Answered by Dr. Imraan Hussain 54 minutes later

Thanks for your query.

I can feel your concerns, This is basically a muscular spasm due to swimming . As swimming is a tough exercise and muscles especially of the upper back starts aching.

Different people responds differently to the pain killers and other medications depending upon the race and genetic make up.

I recommend you to take diclofanac twice a day for 5 days along with an antacid .
You should also take muscle relaxant like tizanidine.

Do cold massage at the site of pain.

Hope this will be helpful information for your problem.

If you have any other query I would be honored to reply.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor